Download article

On the perturbations in the E.Schmid's spectrum of the linear operators in Hilbert spaces.

D. G. Rakhimov1

AnnotationIn perturbation theory of discrete spectrum of Fredholm operators in the articles   \cite {rakhimovb5},   \cite {rakhimovb6} it is suggested the regularization, allowing to reduce the multiple eigenvalues cases to simple ones. In this article the regularized perturbation methods among them in pseudoperturbation aspect on M.K.Gavurin   \cite {rakhimovb8} are applied to E.Schmidt spectral problems.
Keywordsbifurcation theory methods, E.Schmidt spectrum, perturbation theory, branching equation,generalized Jordan chains, regularization

1Docent, National University of Uzbekistan,Tashkent; Davranaka@yandex.ru

Citation: D. G. Rakhimov, "[On the perturbations in the E.Schmid's spectrum of the linear operators in Hilbert spaces.]", Zhurnal Srednevolzhskogo matematicheskogo obshchestva,15:3 (2013) 126–132 (In Russian)